# SDR 05FDEA01312

- Difficulty date: May 16, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF A/C PART LEFT WING PNL 512AT HAS WEAR MARKS ON BOTTOM SIDE OF PNL.  COMPLIED WITH EA6-5740-89200.
